MathSciNet Relay Station
MathSciNet bibliographic data
MR1452792 (98g:17013) 17B35 (16S30 17B70)
Bergen, Jeffrey; Passman, D. S. Enveloping algebras of Lie color algebras: primeness versus graded-primeness. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1627–1635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement